N-PLUS

N-PLUS

580.00

Nimesulide 100mg + Paracetamol 325 mg

Category:

Product Description

Nimesulide 100mg + Paracetamol 325 mg- Nimesulide comes under the category of non-steroidal anti-inflammatory painkiller. It works by stopping the growth of Cyclooxygenase, which prevents the growth of prostaglandins in the body. Basically, Prostaglandins and cyclooxygenase are responsible for the inflammation, acute pain and swelling of joints etc. Paracetamol is used for reducing the fever, pain etc.

Composition

  • Nimesulide 100mg
  • Paracetamol 325 mg

Caution– Do not consume this drugs, without the proper prescription of doctors. Make sure that you are not allergic to this particular drug range. Too much composition any drugs can leads many serious health issues. So make sure you have taken all the precaution before consuming this drug.

Additional information

Pack Size

20 * 10

Package

BLISTER

Reviews

There are no reviews yet.

Be the first to review “N-PLUS”

Your email address will not be published. Required fields are marked *

Contact US
Get Franchise Opportunity